# SDR YENA2021112300778

- Difficulty date: November 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 05148
- Aircraft time: 36,589 hours, 11,683 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 132, LAX-MCO. INFLIGHT CREW REPORTED "DUSTY" ODOR DURING DESCENT FLIGHT CREW DID NOT NOTICE SMELL ; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A(A) ISOLATED FAULT TO TYPE 10, (A), 1,C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.
